Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS Tulsa, OK

March 25, 2015Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 11:44 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2015, 11:44 PM CDT (04:44 UTC)
Expired
Mar 26, 2015, 12:30 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 120 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 9:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1928 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
1.1
Supercell composite
16.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WUUS54 KTSA 260444
SVRTSA
OKC077-121-127-260530-
/O.NEW.KTSA.SV.W.0052.150326T0444Z-150326T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF STANLEY TO KOSOMA...AND MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY...SNOW...SARDIS...
  CLAYTON...CLAYTON LAKE STATE PARK...TUSKAHOMA...NASHOBA AND
  KIAMICHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3471 9511 3435 9508 3427 9562 3468 9566
TIME...MOT...LOC 0445Z 259DEG 33KT 3460 9554 3437 9552

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
688 
WWUS54 KTSA 260456
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT WED MAR 25 2015

OKC077-121-127-260530-
/O.CON.KTSA.SV.W.0052.000000T0000Z-150326T0530Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
1156 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER...CENTRAL PUSHMATAHA AND EXTREME SOUTHEASTERN PITTSBURG
COUNTIES UNTIL 1230 AM CDT...

AT 1154 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CLAYTON TO SNOW...AND MOVING EAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SARDIS...CLAYTON...CLAYTON
  LAKE STATE PARK...TUSKAHOMA...NASHOBA AND KIAMICHI

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3468 9556 3471 9511 3435 9508 3428 9553
TIME...MOT...LOC 0456Z 259DEG 33KT 3461 9542 3434 9542

HAIL...1.00IN
WIND...60MPH

$$
031 
WWUS54 KTSA 260512
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT THU MAR 26 2015

OKC121-260522-
/O.CAN.KTSA.SV.W.0052.000000T0000Z-150326T0530Z/
PITTSBURG OK-
1212 AM CDT THU MAR 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN PITTSBURG
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3431 9539 3468 9547 3471 9511 3435 9508
TIME...MOT...LOC 0512Z 259DEG 33KT 3463 9524 3436 9524

$$

OKC077-127-260530-
/O.CON.KTSA.SV.W.0052.000000T0000Z-150326T0530Z/
PUSHMATAHA OK-LATIMER OK-
1212 AM CDT THU MAR 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LATIMER AND CENTRAL PUSHMATAHA COUNTIES UNTIL 1230 AM CDT...

AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TUSKAHOMA TO CLOUDY...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...NASHOBA AND KIAMICHI

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3431 9539 3468 9547 3471 9511 3435 9508
TIME...MOT...LOC 0512Z 259DEG 33KT 3463 9524 3436 9524

HAIL...1.00IN
WIND...60MPH

$$
296 
WWUS54 KTSA 260520
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT THU MAR 26 2015

OKC077-127-260530-
/O.CON.KTSA.SV.W.0052.000000T0000Z-150326T0530Z/
PUSHMATAHA OK-LATIMER OK-
1220 AM CDT THU MAR 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LATIMER AND CENTRAL PUSHMATAHA COUNTIES UNTIL 1230 AM CDT...

AT 1218 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIAMICHI TO 5 MILES NORTHEAST OF CLOUDY...AND MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...KIAMICHI

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3432 9533 3468 9534 3471 9511 3435 9508
TIME...MOT...LOC 0521Z 260DEG 27KT 3463 9519 3436 9520

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 8:44 PM CDT, 3 hours earlier.

Area forecast discussion, Mar 25, 8:44 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED MAR 25 2015

.DISCUSSION...
COLD FRONT NOW NEAR A KFYV TO KSNL LINE WITH THE BULK OF THE
THUNDERSTORM ACTIVITY OCCURRING ALONG AND BEHIND THE FRONT ACROSS
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS. SEVERE THREAT WILL
CONTINUE FOR THE FEW HOURS...ESPECIALLY ACROSS NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA. FLASH FLOOD THREAT WILL ALSO CONTINUE FOR
THE NEXT SEVERAL HOURS AS STORMS AND RAIN CONTINUE TO TRAIN OVER
THE SAME AREAS. SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA LATE
TONIGHT AS THE UPPER LEVEL SHORTWAVE PUSHES THROUGH THE AREA.

HAVE TRIMMED SOME NORTHERN COUNTIES FROM THE WATCH AND MAY CLEAR SOME
MORE COUNTIES BEFORE THE WATCH EXPIRES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...10
Hazardous weather outlook, Mar 25, 11:37 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1137 PM CDT WED MAR 25 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....SOUTH OF A LINE FROM KIOWA OK TO HEAVENER OK
	ONSET....ONGOING... ENDING BY 3AM

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH TO OZARK.
	ONSET...ONGOING... ENDING BY 3AM.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH TO OZARK.
	ONSET...ONGOING... ENDING BY 3AM.

	AREA AT GREATEST RISK... .

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTHEAST
OKLAHOMA AND WEST-CENTRAL ARKANSAS AS THE ENTIRE BAND OF STORMS
SHIFTS SOUTHEAST.  THE STRONGER WILL OCCASIONALLY BE AT SEVERE LEVELS
WITH HEAVY RAINS ALONG WITH WIND AND HAIL POTENTIAL.  THE GREATEST
THREAT WILL BE HAIL TO HALF DOLLAR SIZE. THERE IS ONLY A VERY SMALL RISK
OF AN ISOLATED TORNADO.

WINDS GUSTING BETWEEN 30 AND 40 MPH WILL SPREAD IN BEHIND THE FRONT
TONIGHT ACROSS EASTERN OKLAHOMA.

PAST HEAVY RAINS HAVE RESULTED IN SOME FLOODING. SEE THE FLOOD WARNINGS
FOR SPECIFIC INFORMATION.

THE STRONGEST OF THE STORMS WILL EXIT OUR FORECAST AREA AROUND OR BEFORE
3AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE IN THE COMING
WEEKEND AND EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 25, 10:18 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAR 25 2015

OKZ070>072-074-260400-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
1018 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN HASKELL AND EASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

AT 1018 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MC KEY...VIAN...GORE...BOX...
PORUM...WARNER...WEBBERS FALLS AND LAKE TENKILLER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3564 9503 3563 9495 3547 9485 3526 9544
      3542 9554
TIME...MOT...LOC 0318Z 244DEG 38KT 3538 9538
Local storm report, Mar 25, 10:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             FORT SMITH              35.39N 94.40W
03/25/2015  E1.00 INCH       SEBASTIAN          AR   PUBLIC

1025 PM     TSTM WND GST     FORT SMITH              35.39N 94.40W
03/25/2015  E65.00 MPH       SEBASTIAN          AR   PUBLIC

1028 PM     HAIL             MCALESTER               34.93N 95.77W
03/25/2015  E1.75 INCH       PITTSBURG          OK   BROADCAST MEDIA

            NORTH SIDE OF TOWN.

&&

CAS
Local storm report, Mar 25, 10:32 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND GST     5 S FORT SMITH          35.31N 94.40W
03/25/2015  M72.00 MPH       SEBASTIAN          AR   EMERGENCY MNGR

            SOUTH OF FORT SMITH ON US HIGHWAY 71.

&&

CAS
Special weather statement, Mar 25, 10:38 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 PM CDT WED MAR 25 2015

OKZ073-260400-
PITTSBURG OK-
1038 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HAYWOOD...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...BLANCO...SAVANNA...
HAYWOOD...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9573 3477 9561 3472 9604 3487 9610
      3493 9609
TIME...MOT...LOC 0339Z 254DEG 35KT 3484 9596
Local storm report, Mar 25, 10:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
03/25/2015                   WASHINGTON         AR   BROADCAST MEDIA

            TREE DOWN ON CAR ON SOUTH STREET.

&&

CAS
Special weather statement, Mar 25, 11:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED MAR 25 2015

OKZ049-074>076-260500-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1124 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN
     PUSHMATAHA AND EASTERN LATIMER

AT 1124 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF MCCURTAIN TO 3 MILES SOUTH OF
TALIHINA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KEOTA...KANIMA...BENGAL...RED OAK...POTEAU...MUSE...WHITESBORO...
TALIHINA...SUMMERFIELD...FANSHAWE...HOWE...WISTER...SHADY POINT...
MILTON...PANAMA...BOKOSHE...SPIRO...KIAMICHI...ALBION...TALIMENA
STATE PARK AND LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3527 9459 3462 9467 3461 9524 3529 9516
TIME...MOT...LOC 0424Z 270DEG 33KT 3520 9497 3471 9505

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:03 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Mar 25, 7:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner40 min
Mar 25, 7:21 PM CDTFlash Flood WarningTSACraig, Mayes, Rogers, Wagoner4 hr
Mar 25, 7:22 PM CDTTornado WarningTSACherokee, Mayes23 min
Mar 25, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner48 min
Mar 25, 7:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee43 min
Mar 25, 7:33 PM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Mar 25, 7:35 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes25 min
Mar 25, 7:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner50 min
Mar 25, 7:58 PM CDTTornado WarningTSAAdair, Cherokee32 min
Mar 25, 8:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
Mar 25, 8:23 PM CDTSevere Thunderstorm WarningTSAAdair52 min
Mar 25, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair42 min
Mar 25, 8:47 PM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner43 min
Mar 25, 8:57 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Mar 25, 9:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okfuskee, Pittsburg46 min
Mar 25, 9:31 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah44 min
Mar 25, 9:47 PM CDTSpecial Weather StatementTSAAdair28 min
Mar 25, 9:53 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah52 min
Mar 25, 9:57 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
Mar 25, 10:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Mar 25, 10:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg66 min
Mar 25, 10:29 PM CDTAreal Flood WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more6 hr
Mar 25, 10:38 PM CDTSpecial Weather StatementTSAPittsburg22 min
Mar 25, 11:07 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha38 min
Mar 25, 11:14 PM CDTFlash Flood WarningTSATulsa4 hr
Mar 25, 11:24 PM CDTSpecial Weather StatementTSAHaskell, LeFlore36 min
Mar 25, 11:46 PM CDTSpecial Weather StatementTSALeFlore44 min
Mar 26, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Mar 26, 12:29 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha46 min
Mar 26, 1:00 AM CDTSpecial Weather StatementTSAChoctaw30 min
Mar 26, 1:03 AM CDTSevere Thunderstorm WarningTSALeFlore27 min
Mar 26, 8:43 AM CDTRiver Flood AdvisoryTSACherokee52 hr
Mar 26, 4:04 PM CDTFreeze WarningTSANowata, Washington5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.